So I want to say about 4 months ago my DR switched my BC because I was still having the breakthrough bleeding. She gave me a lower dosage... I am on month 4 of the lower dosage & everything was fine up until yesterday... I was spotting on a Tuesday just like I normally would on the sugar pill week? Is this normal? I called the DRs office but haven't recieved a phone call just yet... I am worried & I am already thinking the worst... I know that stressing over something like this can really have an effect my body so I don't know what I should do. I do have sex with my significan other & we do not use protection because I always take my pill everyday at the same time UNLESS I forget to THEN in that case as soon as I remember I take it... I haven't skipped a pill so I don't know what to think anymore... ANY && ALL advice is truely appreciated & accepted. Thank you!
5 Sep 2012
Breakthrough bleeding is a common side effect of birth control pills. It does not interfere with its effectiveness so you need not worry about being pregnant. Some people are just more prone to breakthrough bleeding than others. You need to talk with your doctor if this frustrating side effect becomes intolerable. Another change in pill may be the answer - or you may need to look at other methods of contraception.
The important thing for you to remember is that despite the breakthrough bleeding as long as you have taken your pills correctly you will be protected from pregnancy. All the best.
6 Sep 2012
I wouldn't worry too much about breakthrough bleeding. If it happens more often than this, I would contact your gynecologist for an appt. When I was on the pill, I would have breakthrough bleeding a couple times a year, even though I took them as prescribed. Sometimes stress can play a part.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
My initial attempts to slowly reducing the dosage has resulted in breakthrough bleeding... Thanks
1 answer • 23 Aug 2010
I switched from Ocella (Yasmin) to Safyral because I continued to have breakthrough bleeding for 2 weeks. I have been on Safyral for a few days and I ...
2 answers • 1 Feb 2012
I've been on Quasense extended cycle for over a year now and I'm still experiencing breakthrough bleeding. It usually happens during weeks ...
1 answer • 13 Nov 2014
I have had my implanon for three years and was supposed to get it removed on 01/24/15 and didn't get
... it removed until 02/6/15 I told my nurse I was on my cycle and she said its not a cycle its just breakthrough bleeding. Well my normal cycle ...
1 answer • 9 Feb 2015